# SDR UPS06848155

- Difficulty date: September 11, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 74,302 hours, 49,317 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 46143912
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LWR SURFACE CLIP CRACKED AT XRS 23 AND STRINGER 74 NR 3 MAIN TANK.  REMOVED CLIP AT WING STA XRS 23 STRINGER 74 NR 3 MAIN TANK IAW SRM 51 -1-20D.  FABRICATED AND INSTALLED CLIP AT WING STA XRS 23 STRINGER 74 NR 3 MAIN TANK IAW SRM 51-1-8, SRM 51-3-2, SAA EA NR 008-5710-01-A 0421, UPS RAA DC8-57-20191, FAA FORM 8100-9, AND BOEING SRID 1-228171918.
